Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 187252, 3 pages

Applied Mathematics in Biomedical Sciences and Engineering

1Department of Biomedical Engineering, Hanyang University, 222 Wangsimni-ro, Seongdong-gu, Seoul 133-791, Republic of Korea
2Department of Mathematics, Dongguk University, Seoul 100-715, Republic of Korea
3Tata Institute of Fundamental Research, Centre for Applicable Mathematics, Bangalore 560065, India
4Department of Science and Technology, Open University, Campus TagusPark, Oeiras, Portugal

Received 26 March 2012; Accepted 26 March 2012

Copyright © 2012 Chang-Hwan Im et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang-Hwan Im, Kiwoon Kwon, Venky Krishnan, and Pedro Serranho, “Applied Mathematics in Biomedical Sciences and Engineering,” Journal of Applied Mathematics, vol. 2012, Article ID 187252, 3 pages, 2012.